# SDR REXA2022042000653

- Difficulty date: January 3, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 27,743 hours, 19,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: CC670392055
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG. W/W BIN SUPPORT BRACKET ON FWD SIDE OF W/W CRACKED J/C:900-27-900-100 - REMOVED AND REPLACED NEW BRACKET IAW CRJ900 SRM 51-45-00,51-41-02
